Ohio, 2006Strong Wind in Ohio, April 3, 2006
April 3, 2006 · NWS ILN · 1 event in 1 county or zone
1 strong wind, as filed by the National Weather Service.
Every event with a place to put it; 1 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $10,000
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before the first event at Apr 3, 3:15 PM EST, 2 hours 45 minutes earlier.
Area forecast discussion, Apr 3, 3:15 PM EST, 2 hours 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
415 PM EDT MON APR 3 2006
.SHORT TERM /TONIGHT THROUGH WEDNESDAY NIGHT/...
COLD FRONT WELL EAST OF FCST AREA ATTM...WITH SCT -SHRA ASSOCD
WITH UPR TROF AXIS PUSHING THRU REGION. TEMPS HAD FALLEN INTO THE
40S ACRS MUCH OF THE FCST AREA WITH STRONG CAA BEHIND FRONT. WINDS
WERE GUSTING TO 35-45 MPH ACRS MUCH OF THE REGION THIS AFTN.
OH VLY TO GET A BIT OF A BREAK FROM THE ACTIVE WX FOR NEXT FEW
DAYS...AS COOL NW FLO PATTERN SETS UP BTWN UPR RIDGE OVER CNTRL
PLAINS AND DEEP UPR LO OVER NE CONUS. HAVE MAINTAINED LO CHC POPS
IN EASTERN COUNTIES FOR A FEW HOURS...BUT PCPN RAPIDLY COMING TO
AN END AS UPR TROF AXIS ALMOST THRU FCST AREA WITH STRONG NVA
DIRECTLY BEHIND IT. LIKELY BE ABLE TO PULL PCPN ENTIRELY OUT OF
FCST BY 22-23Z. WIND GUSTS HAVE COME AWFULLY CLOSE TO WIND ADV
CRIT. WITH STRONGEST WINDS ONLY EXPECTED FOR ANOTHER 2-4 HOURS
WILL HANDLE WITH SHORT TERM FCSTS. WIND GUSTS TO 45 MPH TO
CONTINUE FOR NEXT FEW HOURS...THEN SHOULD SLOWLY DIMINISH THIS
EVNG AS SFC PRES GRADIENT LOOSENS AND BNDRY LYR FLO WEAKENS. BACK
EDGE OF SC ACRS EASTERN ILLINOIS. AS SF CHI PRES BUILDS INTO OH
VLY THIS EVNG...CLOUDS WILL SLOWLY SCATTER OUT FROM WEST AND
SOUTHWEST.
AFOREMTIONED STRONG UPR LO DIVING SOUTH THRU GRT LKS TUES WILL
TRACK INTO WESTERN NY BY TUES EVNG. MODELS HAVE BEEN TRENDING
FURTHER WEST AND DEEPER WITH UPR TROF/LO FOR LAST DAY OR SO...AND
NOW APPEARS THAT MAY BE ABLE TO GENERATE SOME WDLY SCT -SHRA ACRS
CNTRL OH TUES AFTN IN WEAK PVA AHEAD OF UPR LO. CHANCE FOR PCPN
WILL LINGER INTO TUES NIGHT EAST OF A BELLEFONTAINE-CHILLICOTHE
LINE. SFC TEMPS AND BNDRY LYR THICKNESSES SUPPORT POTENTIAL FOR
SOME SNOW MIXING IN WITH RAIN AFT MIDNIGHT. WINDS WILL BE GUSTY
AGAIN ON TUES AS BNDRY LYR MIXING SHOULD ENSURE PULLING SOME WINDS
TO SFC. HAVE GUSTS APPCHG 30 MPH ACRS NRN 1/2 FCST AREA...
ESPECIALLY ON TUES AFTN.
UPR LO SWINGS INTO NEW ENGLAND WED WITH DEEP UPR TROF SLOWLY
SHIFTING EAST AWAY WED. NAM AGAIN REALLY HITTING BNDRY LYR
MOISTURE AND SUGGESTING GOOD DEAL OF CLOUDS DURING THE DAY. WHILE
CAA CU DVLPMNT IS POSSIBLE ACRS NE 1/2 FCST AREA...MOISTURE LOOKS
SOMEWHAT OVERDONE AS 850 TEMPS WILL BEGIN RISING BY AFTN HOURS.
UPR RIDGE WILL THEN BUILD IN WED NIGHT WITH CI AHEAD OF APPCHG
WARM FRONT MOVING INTO REGION.
TEMPS...KEPT PRETTY CLOSE TO MAV GUID THRU SHORT TERM. SHAVED A
COUPLE DEG OFF HIGHS TUES AND WED ACRS CNTRL/WEST CNTRL OH WITH
MORE CLOUDS AND CAA THAN ORIGINALLY THOUGHT. TEMPS WILL RETURN TO
NEAR NORMAL ACRS SRN FCST AREA BY WED WITH S/SE FLO DVLPG BY THURS
MRNG AHEAD OF WARM FRONT.
RYAN
&&
.LONG TERM /THURSDAY THROUGH MONDAY/...
ACTIVE PATTERN STARTING OUT THE FORECAST FOR THE TAIL END OF THE
WEEK...LEADING TO HIGH PRESSURE FOR THE WEEKEND AND RETURN FLOW
SETTING UP FOR NEXT WEEK.
WMFNT TO TRAIL THE H5 RIDGE EARLY THURS AND INCREASE CHANCE OF
SHOWERS AND THUNDERSTORMS THROUGH THE DAY. AS THE FRONT PASSES
THROUGH LATE IN THE DAY AND OVERNIGHT...A COLD FRONT WILL SWIND
THROUGH THE REGION AHEAD OF THE MEAN H5 TROF THAT IS STILL LOCATED
IN THE MIDWEST AT 12Z FRI. THIS TROF SWINGS THROUGH DURING THE DAY
AND ANOTHER ROUND OF SHOWER AND THUNDERSTORM ACTIVITY IS
EXPECTED...ENDING NW-SE OVERNIGHT AS HIGH PRESSURE BUILDS IN FOR THE
WEEKEND.
TEMP FORECAST FOR THURS/FRI IS IN QUESTION AS TO HOW MUCH WARM AIR
WILL BE FUNNELLED INTO OHVLY AND THEN AS TO THE RAIN KNOCKING DOWN
DAYTIME HIGHS ON BOTH DAYS. THE WARMER TEMPS EXPECTED ON FRI STAND
THE BEST CHANCE OF NEEDING TO BE LOWERED...BUT SATURDAY WILL SEE A
GOOD DROP OF ABOUT 10 DEG FROM FRI AS HIGH PRESSURE FUNNELS IN NRLY
WINDS THROUGH THE DAY. GRADUAL MODIFICATION OF THE AIRMASS EXPECTED
WITH A FEW DEG RISE IN TEMPS FOR SAT SUN AND MON. OVERNIGHT LOWS
WILL DROP TO THE MID AND UPPER 30S SUN MORN AS THE HIGH WORKS INTO
THE REGION.
FRANKS
&&
.PREVIOUS DISCUSSION...
/ISSUED 143 PM EDT MON APR 3 2006/
AVIATION /18Z-18Z/...
CURRENT SURFACE MAP DEPICTS LOW PRESSURE OVER EASTERN MICHIGAN
WITH ASSOCIATED COLD FRONT EAST OF CWA AT THIS TIME. LIGHT RAIN
SHOWERS WILL AFFECT ALL SITES THROUGH LATE AFTERNOON. THIS WILL
ALLOW FOR MVFR CONDITIONS IN -SHRA. CEILINGS SHOULD RAISE TO VFR
LATE THIS EVENING. SKIES SHOULD CLEAR BY DAYBREAK ACROSS THE
WESTERN AND SOUTHERN SITES. WITH MODELS HANGING UPPER LOW A BIT
FURTHER WEST...KCMH AND KLCK MAY NOT CLEAR OUT. HAVE LEFT BKN VFR
CEILING AT THESE SITES. GUSTS WILL LINGER THROUGH THIS EVENING AS
HIGH AS 35KTS. WINDS WILL TAPER OFF A BIT OVERNIGHT...AND INCREASE
TO NEAR 15KTS TUESDAY AFTERNOON.
&&
.ILN WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
KY...NONE.
IN...NONE.
&&
SHORT TERM...
LONG TERM...
AVIATION...
Hazardous weather outlook, Apr 3, 11:34 AM EST, 6 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
1234 PM EDT MON APR 3 2006
INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-040915-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-
DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-
MADISON-FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-
PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-
CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO-
1234 PM EDT MON APR 3 2006
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN
KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL
OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO.
.DAY ONE...THIS AFTERNOON AND TONIGHT
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED.
RYAN
In the hours before
Local storm report, Apr 3, 1:24 PM EST, 4 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
224 PM EDT MON APR 03 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 PM TSTM WND DMG CARROLLTON 38.68N 85.16W
04/02/2006 CARROLL KY BROADCAST MEDIA
MEASURED 60 MPH GUST. LARGE LIMBS DOWN.
1115 PM TSTM WND DMG ALEXANDRIA 38.96N 84.38W
04/02/2006 CAMPBELL KY LAW ENFORCEMENT
TREES DOWN COUNTYWIDE
1115 PM TSTM WND DMG CONNERSVILLE 39.66N 85.14W
04/02/2006 FAYETTE IN LAW ENFORCEMENT
TREES DOWN ON VERNON ROAD. POWER POLE SNAPPED.
1110 PM TSTM WND DMG FAIRFIELD 39.33N 84.54W
04/02/2006 BUTLER OH TRAINED SPOTTER
WINDOWS BLOWN OUT OF A BUILDING
1115 PM TSTM WND DMG 4 NE UNION CITY 40.24N 84.74W
04/02/2006 DARKE OH UTILITY COMPANY
ROOF OFF A SCHOOL BUILDING
1140 PM TSTM WND DMG ORANGEBURG 38.57N 83.69W
04/02/2006 MASON KY EMERGENCY MNGR
BARN DAMAGED AND SEVERAL POWERLINES DOWN
1250 AM TSTM WND DMG LANCASTER 39.72N 82.60W
04/03/2006 FAIRFIELD OH EMERGENCY MNGR
SHINGLES RIPPED OFF ROOF
1220 AM TSTM WND DMG CHILLICOTHE 39.34N 82.99W
04/03/2006 ROSS OH NWS EMPLOYEE
TREE AND LARGE LIMBS DOWN
&&
JOHNFLocal storm report, Apr 3, 1:33 PM EST, 4 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
233 PM EDT MON APR 03 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 PM TSTM WND DMG 4 S CELINA 40.50N 84.57W
04/02/2006 MERCER OH EMERGENCY MNGR
POWER POLES KNOCKED DOWN ON CARTAGENA ROAD
&&
JOHNFLocal storm report, Apr 3, 3:44 PM EST, 2 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE WILMINGTON OH
444 PM EDT MON APR 03 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1015 PM TSTM WND DMG HOLTON 39.08N 85.38W
04/02/2006 RIPLEY IN AMATEUR RADIO
EIGHT 24 INCH TREES DOWN
1025 PM TSTM WND DMG 8 SE VERSAILLES 38.98N 85.15W
04/02/2006 RIPLEY IN AMATEUR RADIO
MOBILE HOME DAMAGED. 2 S OF CROSS PLAINS.
1030 PM TSTM WND DMG CARROLLTON 38.68N 85.16W
04/02/2006 CARROLL KY BROADCAST MEDIA
MEASURED 60 MPH GUST. LARGE LIMBS DOWN.
1030 PM TSTM WND DMG 10 N VEVAY 38.89N 85.07W
04/02/2006 SWITZERLAND IN LAW ENFORCEMENT
TREES DOWN COUNTYWIDE
1040 PM TSTM WND DMG RISING SUN 38.95N 84.86W
04/02/2006 OHIO IN LAW ENFORCEMENT
TREES DOWN COUNTYWIDE
1040 PM TSTM WND GST OSGOOD 39.13N 85.29W
04/02/2006 E60.00 MPH RIPLEY IN TRAINED SPOTTER
ALSO HAD TREE LIMBS DOWN
1040 PM TSTM WND DMG AURORA 39.07N 84.90W
04/02/2006 DEARBORN IN LAW ENFORCEMENT
TREES DOWN COUNTYWIDE
1040 PM TSTM WND DMG BROOKVILLE 39.42N 85.01W
04/02/2006 FRANKLIN IN LAW ENFORCEMENT
TREES DOWN COUNTYWIDE
1040 PM TSTM WND DMG OWENTON 38.54N 84.84W
04/02/2006 OWEN KY LAW ENFORCEMENT
TREES DOWN COUNTYWIDE
1040 PM TSTM WND GST 6 ESE WARSAW 38.75N 84.79W
04/02/2006 E60.00 MPH GALLATIN KY PUBLIC
REPORT FROM NAPOLEON
1049 PM TSTM WND DMG 1 W HAGERSTOWN 39.91N 85.18W
04/02/2006 WAYNE IN LAW ENFORCEMENT
POWER LINES DOWN FROM WIND
1050 PM TSTM WND DMG 3 NNW CORINTH 38.54N 84.59W
04/02/2006 GRANT KY TRAINED SPOTTER
BARN BLOWN INTO THE ROADWAY IN THE 900 BLOCK OF KEEFER RD
1050 PM TSTM WND DMG WILLIAMSTOWN 38.64N 84.56W
04/02/2006 GRANT KY TRAINED SPOTTER
TREES DOWN IN WILLIAMSTOWN AND ALSO SCATTERED ABOUT THE
COUNTY
1051 PM TSTM WND GST 4 N FLORENCE 39.05N 84.64W
04/02/2006 M76.00 MPH BOONE KY ASOS
KCVG AIRPORT
1052 PM TSTM WND GST UNION 38.95N 84.67W
04/02/2006 M69.00 MPH BOONE KY TRAINED SPOTTER
1055 PM HAIL 6 N LIBERTY 39.72N 84.93W
04/02/2006 E0.75 INCH UNION IN LAW ENFORCEMENT
1105 PM TSTM WND DMG 6 SSE ERLANGER 38.93N 84.55W
04/02/2006 KENTON KY TRAINED SPOTTER
ROOF OF FLEA MARKET BLOWN OFF NEAR RICHWOOD JUST EAST OF
THE KENTON-BOONE COUNTY LINE
1110 PM TSTM WND DMG FAIRFIELD 39.33N 84.54W
04/02/2006 BUTLER OH TRAINED SPOTTER
WINDOWS BLOWN OUT OF A BUILDING
1110 PM TSTM WND DMG 5 SE FALMOUTH 38.62N 84.27W
04/02/2006 PENDLETON KY LAW ENFORCEMENT
GARAGE DOOR BLOWN OFF
1110 PM TSTM WND DMG 6 SE CAMDEN 39.58N 84.57W
04/02/2006 PREBLE OH LAW ENFORCEMENT
RECEIVED REPORT FROM THE PUBLIC OF NUMEROUS TREES DOWN IN
WEST ELKTON
1114 PM TSTM WND GST CINCINNATI 39.14N 84.51W
04/02/2006 M70.00 MPH HAMILTON OH AMATEUR RADIO
REPORTED IN CLIFTON
1115 PM TSTM WND DMG 4 NE UNION CITY 40.24N 84.74W
04/02/2006 DARKE OH UTILITY COMPANY
ROOF OFF A SCHOOL BUILDING
1115 PM TSTM WND DMG CONNERSVILLE 39.66N 85.14W
04/02/2006 FAYETTE IN LAW ENFORCEMENT
TREES DOWN ON VERNON ROAD. POWER POLE SNAPPED.
1115 PM TSTM WND DMG ALEXANDRIA 38.96N 84.38W
04/02/2006 CAMPBELL KY LAW ENFORCEMENT
TREES DOWN COUNTYWIDE
1115 PM TSTM WND DMG EATON 39.75N 84.63W
04/02/2006 PREBLE OH LAW ENFORCEMENT
NUMEROUS TREES AND POWER POLES DOWN COUNTYWIDE
1125 PM TSTM WND DMG AMELIA 39.03N 84.22W
04/02/2006 CLERMONT OH LAW ENFORCEMENT
TREES DOWN COUNTYWIDE
1130 PM TSTM WND DMG 4 S CELINA 40.50N 84.57W
04/02/2006 MERCER OH EMERGENCY MNGR
POWER POLES KNOCKED DOWN ON CARTAGENA ROAD
1130 PM TSTM WND DMG BROOKSVILLE 38.68N 84.07W
04/02/2006 BRACKEN KY LAW ENFORCEMENT
TREES DOWN COUNTYWIDE
1135 PM TSTM WND DMG 4 N LEBANON 39.48N 84.21W
04/02/2006 WARREN OH LAW ENFORCEMENT
ROOF DAMAGED AND TREES DOWN AT SR 48 AND SR 122
1140 PM TSTM WND DMG ORANGEBURG 38.57N 83.69W
04/02/2006 MASON KY EMERGENCY MNGR
BARN DAMAGED AND SEVERAL POWERLINES DOWN
1140 PM TSTM WND DMG MORAINE 39.70N 84.23W
04/02/2006 MONTGOMERY OH LAW ENFORCEMENT
POWER LINES DOWN
1145 PM TSTM WND DMG 1 E XENIA 39.69N 83.92W
04/02/2006 GREENE OH EMERGENCY MNGR
HOUSE AND OUTBUILDINGS DAMAGED
1149 PM TSTM WND DMG 10 N SARDINIA 39.15N 83.81W
04/02/2006 HIGHLAND OH LAW ENFORCEMENT
BARN DAMAGED
1150 PM TSTM WND DMG SOUTH CHARLESTON 39.82N 83.64W
04/02/2006 CLARK OH LAW ENFORCEMENT
TREES DOWN
1150 PM TSTM WND DMG CLARKSVILLE 39.40N 83.98W
04/02/2006 CLINTON OH PUBLIC
TREE DOWN
1156 PM TSTM WND DMG JEFFERSONVILLE 39.65N 83.56W
04/02/2006 FAYETTE OH LAW ENFORCEMENT
HOUSE DAMAGED
1200 AM TSTM WND DMG WILMINGTON 39.44N 83.83W
04/03/2006 CLINTON OH AMATEUR RADIO
WINDOWS BLOWN OUT OF NUMEROUS STORES ALONG AND NEAR
ROMBACH AVENUE
1200 AM TSTM WND DMG WILMINGTON 39.44N 83.83W
04/03/2006 CLINTON OH AMATEUR RADIO
POWER POLES DOWN ALONG US 68
1209 AM TSTM WND DMG 6 E GEORGETOWN 38.87N 83.79W
04/03/2006 BROWN OH AMATEUR RADIO
TREES AND POWER LINES DOWN IN RUSSELLVILLE
1210 AM TSTM WND DMG 4 SW JEFFERSONVILLE 39.61N 83.61W
04/03/2006 FAYETTE OH LAW ENFORCEMENT
TRACTOR TRAILER BLOWN OVER ON OLD US 35 JUST OFF OF NEW
US 35 NEAR THE INTERSECTION WITH I-71
1220 AM TSTM WND DMG CHILLICOTHE 39.34N 82.99W
04/03/2006 ROSS OH NWS EMPLOYEE
TREE AND LARGE LIMBS DOWN
1250 AM TSTM WND DMG LANCASTER 39.72N 82.60W
04/03/2006 FAIRFIELD OH EMERGENCY MNGR
SHINGLES RIPPED OFF ROOF
&&
RYANLocal storm report, Apr 3, 4:09 PM EST, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTION AND ADDITION TO SUMMARY
NATIONAL WEATHER SERVICE WILMINGTON OH
509 PM EDT MON APR 03 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1120 PM TSTM WND DMG 3 E LOVELAND 39.27N 84.22W
04/02/2006 CLERMONT OH EMERGENCY MNGR
LARGE TREE FELL INTO A HOUSE ON HILL STATION ROAD.
1125 PM TSTM WND DMG PLEASANT PLAIN 39.28N 84.11W
04/02/2006 WARREN OH EMERGENCY MNGR
15-20 HOMES WITH STRUCTURAL DAMAGE FROM COZZADALE TO
PLEASANT PLAIN ACROSS SOUTHERN PART OF THE COUNTY. A BARN
WAS KNOCKED OFF ITS FOUNDATION NEAR PLEASANT PLAIN.
NUMEROUS TREES DOWNED.
&&
RYANLocal storm report, Apr 3, 4:13 PM EST, 1 hour 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
513 PM EDT MON APR 03 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1240 AM TSTM WND DMG 5 E LAURELVILLE 39.47N 82.64W
04/03/2006 HOCKING OH PARK/FOREST SRVC
TREES DOWNED ON TRAILS THROUGHOUT HOCKING HILLS STATE
PARK.
&&
RYANStrong Wind, Franklin
- When
- April 3, 6:00 PM EST to 6:20 PM EST
- Where
- Franklin forecast zone
- Measured
- 39 kt (45 mph) estimated gust
- Property damage
- $10,000
- Reported by
- NEWSPAPER
- Coordinates
- 39.970, -83.009 (the zone’s center; the record gives no point)
Metal siding broke loose from the Chase Bank Building in downtown Columbus. Two windows were shattered at the Columbus Hotel.
- Strong Wind
- Non-thunderstorm winds below high wind criteria that nonetheless caused damage or casualties.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Hail and Damaging Winds in Georgia, April 3, 2006$243,000 · 1.75 in hail · 15 events
- Hail and Damaging Winds in Virginia, April 3, 2006$64,000 · 1 in hail · 29 events
- Hail and Damaging Winds in Maryland, April 3, 2006$53,000 · 1 in hail · 27 events
- Hail in Mississippi, April 3, 2006$130,000 · 1.75 in hail · 2 events
- Hail and Damaging Winds in Virginia, April 3, 2006$68,000 · 70 kt wind · 13 events
- Hail in Mississippi, April 3, 2006$80,000 · 1.75 in hail · 2 events
- Hail and Damaging Winds in Virginia, April 3, 2006$52,000 · 50 kt wind · 6 events
- Hail and Damaging Winds in North Carolina, April 3, 2006$27,000 · 1 in hail · 8 events
- Hail and Damaging Winds in North Carolina, April 3, 2006$10,000 · 1.75 in hail · 25 events
- Damaging Wind in Tennessee, April 3, 2006$25,000 · 60 kt wind · 1 event
- Damaging Wind in South Carolina, April 3, 2006$25,000 · 70 kt wind · 1 event
- High Wind in North Carolina, April 3, 2006$20,000 · 50 kt wind · 5 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5499238.